Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Cabrera, M. and El Marrakchi, A. and Martínez, J. and Rodríguez, A. (1994) An allison-kantor-koecher-tits construction for lie H*-algebras. Journal of Algebra, 164 (2). pp. 361-408.

Cabrera, M. and El Marrakchi, A. and Martinez, J. and Rodriguez, A. (1993) Bounded Differential Operators on Hilbert Modules and Derivations of Structurable H*-Algebras. Communications in Algebra, 21 (8). pp. 2905-2945.

This list was generated on Sat Jan 16 03:38:29 2021 CET.